mooandboo

New Member
  • Content count

    0
  • Joined

  • Last visited


Community Reputation

0 Neutral

About mooandboo

New Member

Achievements

No forum awards
Post at least 20 different posts
20 posts
100 posts
500 posts
2000 posts
Junior Reviewer
Reviewed at least 1 product
1 product
5 products
10 products
25 products
TERRIBLE ALLERGIC REACTION!!! BEWARE!!!
on 28/01/2014
Minocycline did absolute horrors to my body. After taking the pill for exactly a week with no noticeable side effects, I woke up one morning with tiny red bumps on my legs - they looked like bug bites. They kept getting bigger and bigger, and little did i know that a disaster was about to take place. Soon, this awful rash, which looked like a flesh eating disease, was covering all of my legs. I went to the ER and they told me i was experiencing an allergic reaction called erythema multiforme minor, and that i was reacting very badly to the drug. Needless to stay, they quickly took me off of this awful drug. Unfortunately, my doing so didn't cause the reaction to go away any quicker. I spent a week in bed with an unbearable itchy rash and awful joint pain to the point where i could barely walk. If youre already allergic to any other cycline drugs like doxycycline or tetracycline, DO NOT TAKE THIS!!!! Allergic reactions seem to be something that people overlook when considering antibiotics, but its really something to be extremely cautious about.